# SDR FDEA201511283811

- Difficulty date: November 28, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 921 hours, 39,172 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Condition: Separated
- Location: Lt Pylon
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELP MX REPORTED PART FOUND ON RUNWAY AFTER TAKEOFF.  INSPECTED ACFT FOUND THE NR 2 ENG LT SIDE TAIL PYLON & FAN DUCT RAMP FAIRING.  IPC 54-22-15-01 ITEM 720, MISSING.  COMPLIED WITH PART 3 OF  EA 8-5481-T0321869.  REPLACED RAMP PANEL IAW SRM.
